# SDR CA140828006

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Slip Ring
- Part number: 4H30081
- Condition: Debonded
- Location: Propeller
- Part time: 142 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INSULATING MATERIAL WAS CRACKED AND MISSING FROM VARIOUS AREAS ON THE SLIP RING.
